Correct spelling, in case you want to do some research, is petit mal...
The TB test is given just under the skin, so it doesn't really circulate much throughout the entire body, just causes a local reaction (if it's positive... if negative, nothing happens). Did you contact the doctor who administered the test? It's possible that the two are related, or it could just be coincidence. I don't really know much about seizures. But I would start with the doctor who did the test or the doctor who treated him for the seizure.
You may want to check out what those things are and what the side effects could be.
I came up with the following: Rash, fever, local induration, pain and lymphadenopathy, discharging ulcer, abcess formation, anaphylactic shock, lymphadenitis, difficulty in breathing, nausea, vomiting, phlyctenular conjunctivitis, draining sinuses, death.
Unfortunately this board does not permit links to sites other than .edu .org and therefore it is very hard to send you more information.
Thanks for the help. I just remembered that the day before the test, he had shrimp (not much, just some in sushi). He is allergic to shellfish, but hasn't had a reaction to this small amount before. I'm thinking that the seizure may have been caused by some reaction to the test and allergies.